# SDR 08FDEA02300

- Difficulty date: June 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- Aircraft time: 50,980 hours, 36,053 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FL270 AND .80 MACH, UPON COMP OF THROTTLE ALIGN CK AND RECYCLING OF NR 1 AND NR 2 ENG BLEED S CABIN PRESS BEGAN TO CLIMB AT 500-1000' FPM.  COULD NOT STOP CLIMB AND APPROACHING 10K CAB PRESS WE WERE FORCED TO DESCEND TO 10K' AND DIVERT INTO DSM.  IAW QRH ATTEMPTED TO STAB CABIN PRESS IN BOTH STANDBY AND MANUAL MODES
